# SDR 95ZZZX2826

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N310NT
- Make and model: Rkwell NA26540
- Aircraft serial: 28277
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2017002
- Condition: Failed
- Location: Fuel Boost
- Component: Trw
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT WAS INSTALLED 12/7/94 AT AIRCRAFT TT 14,017.3 HRS. IT WAS REMOVED 5/23/95 AT AIRCRAFT TT 14,244.3 HRS WITH 227.0 HRS TIME IN SERVICE SINCE ZERO-TIME OVERHAUL.  (PUMP TBO 2,000 HRS.)  UNIT REMOVAL CAUSED BOOST PUMP CIRCUIT BREAKER TO TRIP AND WOULD NOT RESET.  UNIT WAS OVERHAULED 9-9-94 BY A REPAIR STATION.  SUBMITTER SUGGESTS RELIABILITY OF THESE OVERHAULED PUMPS HAS BEEN POOR AND LOW-TIME FAILURE SUCH AS THIS ARE QUITE COMMON IN OUR FLEET OF 17 AIRCRAFT.
